Skip to content
My WebMD Sign In, Sign Up
Plavix and Migraine
avatar
kgal62 posted:
Has anyone had their migraine headaches return after cessation of Plavix? After three years of Plavix my cardiologist told me to quit. I tapered. Have been migraine free since Plavix medication was begun. Now they are popping up every couple of weeks when one month off the meds. I don't think this is the "rebound" they talk about as that seems to be a sudden stroke or heart attack.

It was wonderful to be pain and headache free for three years and difficult to give up. Aspirin doesn't seem to be helping this time where it did before the stent.

Curious to know if anyone else has had this happen and found a doctor who recognizes this side effect in migraine patients.
Reply
 
avatar
An_192682 responded:
Hi kgal62,

Great to hear from you. Thanks for posting in the Member Stories section.

I don't have any special insights about migraines. You could join the Fuhrman website, and read his headache newsletter (#29, Jan 2007). Fuhrman claims about 90% success rate with hundreds of migraine sufferers. Very interesting.

Best of luck !! :-)

Best regards, EngineerGuy


Spotlight: Member Stories

Hi folks, I've lived in beautiful Salt Lake City for the last 6 years (as of 2010). I had a mild 30's crisis, and adopted the Pritikin Diet,...More

Helpful Tips

2 Salads a Day
Hi folks, Probably the most important tip there is: Eat 2 large salads a day. A salad has lots of greens and vegetables. Romaine ... More
Was this Helpful?
14 of 26 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.